# SDR SWAA2017091916429

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR FITTING MOUNT CORRODED AT BS 344 ON UPPER SURFACE.  R&R MOUNT IAW SRM.
